I was in the IUD mirena for about 4 years. It was put in March 2011 and I removed it AUG 4,2015. I bled following 3 days. It became really heavy day2 I'm assuming because I had sexual intercourse. He pulled out I stopped bleeding by AUG 8,2015. My partner ejaculated in me AUG. 9. I took plan B AUG 11,2015. We had unprotected sexual intercourse again AUG 14,15 ( he didn't ejavulate in me at all ) and AUG 16 ( he did ejavulate in me) AUG 17 a week after taking plan B my breasts felt heavy, I had cramps I was having hot flashes I was bleeding. I then took PLANB again on AUG 18( because of what had happened on the 16 I bled and had cramps until AUG 19,2015 could I be pregnant ? ( yes I know horrible I now have the nuva ring, just want to be sure I'm not pregnant to start it)
Typically it takes 4 to 6 months to conceive after removing IUD. You're just no longer protected. Taking Plan B like that back to back is not healthy for you, and will completely throw off your cycle.
Also, just because he didn't ejaculate in you doesn't mean you cannot be pregnant, Pre-Cum can cause pregnancy as well. With the amount of Plan B you took, you're fine. However I would advise against unprotected sex anyway due to STDs.
I would talk to your MD, about taking Plan B back to back and getting of IUD before using Nuva Ring.
Its just the plan b screwing you up. Ideally you should have started the ring right before the iud was removed. The plan B puts all the hormones in your body and will mess you up. Start the ring. Waiting to see if you're pregnant will give you time to get pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2014 • 1 answer
Updated 9 Apr 2015 • 1 answer
Updated 9 Aug 2015 • 1 answer
Updated 20 Oct 2015 • 1 answer
Updated 24 Aug 2016 • 3 answers